# SDR AALA20190513002

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 15,859 hours, 7,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS EMERGENCY LIGHT FAILED EMERGENCY POWER SUPPLY UNIT 11WL. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
